MathSciNet Relay Station
MathSciNet bibliographic data
MR1177754 46E35
Edmunds, David E.; Rákosník, Jiří Density of smooth functions in $W\sp {k,p(x)}(\Omega)$. Proc. Roy. Soc. London Ser. A 437 (1992), no. 1899, 229–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement